i have just diagnose vit d deficiency.it was 18.06 IU . after consulting endocrinologist i have started Inj . Vitd 600000 units. followed by 60000 IU weekly for 12 weeks. my question is how long it will take to get rid of muscular pain.
Hi, i've just found out my vit d levels 18ng to!.. from what ive read it can be between 3 months- a year.. it depends how quick your body heals. ive just started treatment, I'm on day 6.. fingers crossed we recover from these horrible symptoms sooner rather than later ay.. :)
I was vit d deficient two years ago. Levels at only 12. I started taking 2,000 iu a day and was feeling better within two weeks. I stopped taking it sox months ago thinking I was fine and now I'm feeling the weakness, fatigue, sadness, tiredness. So I have started myself on 2,000 iu again. Let's hope it works as fast. Are u guys feeling the same symptoms as me?
i am regular badminton player , symptoms of muscular pain started just after a tournament. an unexplained muscular pain not responding by regular routine medication. then gone for vit d and diagnosed. now after 15 days of treatment feeing 50% relief
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.